Advances in Applied Mathematical Analysis (AAMA)



Volume 1  Number 1  September (2006)




Differential subordinations obtained by using Ruscheweyh operator

Georgia Irina Oros


A Coefficient Inequality for a Certain Subclass of Meromorphic Functions

B. Srutha Keerthi, B.Adolf Stephen, A.Gangadharan and S.Sivasubramanian


Convexity of an integral operator for certain analytic functions

Daniel Breaz and Shigeyoshi Owa


An intermediate point property in the quadrature formulas of Gauss-Jacobi type

Ana Maria Acu


On a second-order nonlinear differential subordination II

Gheorghe Oros and Georgia Irina Oros


The integral operator on the SP class

Daniel Breaz


Convolution properties of certain analytic functions

Junichi Nishiwaki and Shigeyoshi Owa


Convolution properties for certain subclasses of analytic functions involving Silverman paper

Kyohei Ochiai and Shigeyoshi Owa







 All rights are reserved with Research India Publications                             Home  Journals  Contact